Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 967192, 8 pages
http://dx.doi.org/10.1155/2013/967192
Research Article

Solutions to Dirichlet-Type Boundary Value Problems of Fractional Order in Banach Spaces

College of Applied Sciences, Beijing University of Technology, Beijing 100124, China

Received 13 July 2013; Accepted 16 August 2013

Academic Editors: M. Escobedo, G. Mantica, and W. Sun

Copyright © 2013 Jing-jing Tan and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing-jing Tan and Cao-zong Cheng, “Solutions to Dirichlet-Type Boundary Value Problems of Fractional Order in Banach Spaces,” ISRN Mathematical Analysis, vol. 2013, Article ID 967192, 8 pages, 2013. https://doi.org/10.1155/2013/967192.